# SDR USAA2009072091881

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 1,781 hours, 517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,781 hours, 517 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8224758 - FLT 183-FLL - EMERGENCY EGRESS SYSTEM - MESSAGE ON CIDS SCREEN TO CHECK DOOR PRESSURE DOOR 4L.  MAINTENANCE SERVICED PRESSURE ON AFT LEFT SERVICE DOOR (4L) TO PROPER PRESSURE.
